RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tsalyuk, Vadim Zinov'evich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:320
Abstract pages:638
Full texts:180
References:43
Associate professor
Candidate of physico-mathematical sciences (1983)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:

http://www.mathnet.ru/eng/person28141
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/233394

Publications in Math-Net.Ru
2010
1. V. Z. Tsalyuk, “Stability of linear functional differential systems with a multivalued feedback with respect to impulse disturbances”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 9,  43–56  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:9 (2010), 36–48  scopus
2. V. Z. Tsalyuk, “Numerical analysis of the critical force for a twisted rod in relation to the parameters of the problem”, Vychisl. Metody Programm., 11:2 (2010),  153–159  mathnet
2008
3. V. Z. Tsalyuk, “$W$-method for the study of variational problems (with computational aspects)”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 2,  165–168  mathnet
2004
4. V. Z. Tsalyuk, “Properties of Solutions of Functional-Differential Equations with Measure”, Differ. Uravn., 40:3 (2004),  346–355  mathnet  mathscinet; Differ. Equ., 40:3 (2004), 370–381
1988
5. V. Z. Tsalyuk, “Superposition measurability of multivalued functions”, Mat. Zametki, 43:1 (1988),  98–102  mathnet  mathscinet  zmath; Math. Notes, 43:1 (1988), 58–60  isi
1986
6. V. Z. Tsalyuk, “Existence of a periodic solution of a differential inclusion with measure”, Differ. Uravn., 22:5 (1986),  794–802  mathnet  mathscinet
1980
7. V. Z. Tsalyuk, “Stability with respect to the first approximation of differential inclusions”, Differ. Uravn., 16:2 (1980),  258–263  mathnet  mathscinet  zmath
1973
8. V. Z. Tsalyuk, “A certain estimate for the solutions of systems of linear differential equations with lag”, Differ. Uravn., 9:11 (1973),  2099–2101  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019